# SDR SWAA072637

- Difficulty date: May 23, 2007
- Submitted: May 25, 2007
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 39,570 hours, 33,335 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND LEFT WING INBOARD FORE FLAP UPPER SURFACE DELAMINATED.  REMOVED AND REPLACED FORE FLAP PER MM.
